# SDR 2008UALA01143

- Difficulty date: March 2, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 61,637 hours, 17,822 cycles
- Engine: Pwa PW2037
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Condition: Leaking
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FOUND FLUID LEAKING DOWN RIGHT SIDE OF TAILCONE.    FOUND INTERNAL HYD FAILURE OF LT RUDDER PCU.  REPLACED LT RUDDER PCU.
